# SDR CALA2018012700361

- Difficulty date: January 27, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 90,385 hours, 21,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SWITCH ABOVE L2 DOOR INOP. REMOVED AND REPLACED MID FWD EMERGENCY LIGHT TEST SWITCH S10293 P/N:2100-7. OPS CHECK GOOD. REF WDM:33-51-13.
